# SDR 2007UALA00195

- Difficulty date: January 24, 2007
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N302UA
- Make and model: Boeing 737322
- Aircraft serial: 23643
- Aircraft time: 57,496 hours, 33,947 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen System
- Condition: Low
- Location: Crew O2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW OXYGEN SYSTEM LOW.  FOUND O2 PRESSURE AT 1K PSI.  SERVICE OXYGEN SYSTEM TO FULL.  [SUP 4-17-07] CAUSE UNKNOWN,  SERVICED OXYGEN SYSTEM TO FULL.
